Translator Disclaimer
July 1995 The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds
Emmanuel Hebey, Michel Vaugon
Duke Math. J. 79(1): 235-279 (July 1995). DOI: 10.1215/S0012-7094-95-07906-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.79 • No. 1 • July 1995
Back to Top